# SDR CA990430049

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ON CLIMB-OUT, THE NR 1 ENGINE VIBRATION WENT FROM 2 TO 5 UNITS ON BOTH CHANNELS.  THE THROTTLE WAS RETARDED AND THE VIBS STILL REMAINED AT 3 UNITS.  THE NR 1 ENGINE WAS SHUTDOWN.  THE OIL LEVEL WAS 18 LITRES ON SHUTDOWN AND WENT DOWN TO 3 LITRES AT LANDING.  MAINTENANCE FOUND OIL AND METAL PARTICLES IN THE EXHAUST.  THE ENGINE IS UNDER INVESTIGATION.
